# SDR HALA2014021000021

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 93,476 hours, 16,619 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Nr 2 Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO WILL NOT TUNE, INOPERATIVE.  RACKED NR 2 HF TRANSCEIVER.  GROUND CHECKED OK.
